Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Algebraic structure and conformal mapping


Author: Maurice Heins
Journal: Trans. Amer. Math. Soc. 89 (1958), 267-276
MSC: Primary 30.00; Secondary 46.00
DOI: https://doi.org/10.1090/S0002-9947-1958-0096786-9
MathSciNet review: 0096786
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. Bers, On rings of analytic functions, Bull. Amer. Math. Soc. vol. 54 (1948) pp. 311-315. MR 0024970 (9:575g)
  • [2] H. Florack, Reguläre und meromorphe Funktionen auf nicht geschlossenen Riemannschen Flächen, Schr. Math. Inst. Univ. Münster, no. 1, 1948, 34 pp. MR 0037362 (12:251i)
  • [3] S. Kakutani, Rings of analytic functions, Lectures on Functions of a Complex Variable, University of Michigan, 1955, pp. 71-83. MR 0070060 (16:1125b)
  • [4] H. L. Royden, Rings of analytic and meromorphic functions, Trans. Amer. Math. Soc. vol. 83 (1956) pp. 269-276. MR 0089908 (19:737a)
  • [5] W. Rudin, An algebraic characterization of conformal equivalence, Bull. Amer. Math. Soc. Abstract 61-6-748.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30.00, 46.00

Retrieve articles in all journals with MSC: 30.00, 46.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1958-0096786-9
Article copyright: © Copyright 1958 American Mathematical Society

American Mathematical Society